JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE BONNESEN-TYPE INEQUALITIES IN A PLANE OF CONSTANT CURVATURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE BONNESEN-TYPE INEQUALITIES IN A PLANE OF CONSTANT CURVATURE
Zhou, Jiazu; Chen, Fangwei;
  PDF(new window)
 Abstract
We investigate the containment measure of one domain to contain in another domain in a plane of constant curvature. We obtain some Bonnesen-type inequalities involving the area, length, radius of the inscribed and the circumscribed disc of a domain D in .
 Keywords
isoperimetric inequality;Bonessen inequality;kinematic measure;containment measure;hyperbolic plane;projective plane;geodesic disc;
 Language
English
 Cited by
1.
SOME NEW BONNESEN-STYLE INEQUALITIES,;;;

대한수학회지, 2011. vol.48. 2, pp.421-430 crossref(new window)
2.
ON THE ISOPERIMETRIC DEFICIT UPPER LIMIT,;;;

대한수학회보, 2013. vol.50. 1, pp.175-184 crossref(new window)
1.
Some Bonnesen-style inequalities for higher dimensions, Acta Mathematica Sinica, English Series, 2012, 28, 12, 2561  crossref(new windwow)
2.
ON THE ISOPERIMETRIC DEFICIT UPPER LIMIT, Bulletin of the Korean Mathematical Society, 2013, 50, 1, 175  crossref(new windwow)
3.
An isoperimetric deficit upper bound of the convex domain in a surface of constant curvature, Science China Mathematics, 2010, 53, 8, 1941  crossref(new windwow)
4.
SOME NEW BONNESEN-STYLE INEQUALITIES, Journal of the Korean Mathematical Society, 2011, 48, 2, 421  crossref(new windwow)
5.
Translative containment measure and symmetric mixed isohomothetic inequalities, Science China Mathematics, 2015, 58, 12, 2593  crossref(new windwow)
6.
Reverse Bonnesen style inequalities in a surface $$\mathbb{X}_\varepsilon ^2$$ of constant curvature, Science China Mathematics, 2013, 56, 6, 1145  crossref(new windwow)
7.
A kinematic formula for integral invariant of degree 4 in real space form, Acta Mathematica Sinica, English Series, 2014, 30, 8, 1465  crossref(new windwow)
8.
The Bonnesen isoperimetric inequality in a surface of constant curvature, Science China Mathematics, 2012, 55, 9, 1913  crossref(new windwow)
 References
1.
Y. D. Burago and V. A. Zalgaller, Geometric inequalities, Translated from the Rus-sian by A. B. Sosinskii. Grundlehren der Mathematischen Wissenschaften, 285. Springer Series in Soviet Mathematics. Springer-Verlag, Berlin, 1988

2.
E. Grinberg, D. Ren, and J. Zhou, The symmetric isoperimetric deficit and the contain- ment problem in a plane of constant curvature, preprint

3.
E. Grinberg, G. Zhang, J. Zhou, and S. Li, Integral geometry and convexity, Proceedings of the 1st International Conference on Integral Geometry and Convexity Related Topics held at Wuhan University of Science and Technology, Wuhan, October 18-23, 2004. Edited by Eric L. Grinberg, Shougui Li, Gaoyong Zhang and Jiazu Zhou.World Scientific Publishing Co. Pte. Ltd., Hackensack, NJ, 2006

4.
D. Ren, Topics in integral geometry, Translated from the Chinese and revised by the author. With forewords by Shiing Shen Chern and Chuan-Chih Hsiung. Series in Pure Mathematics, 19. World Scientific Publishing Co., Inc., River Edge, NJ, 1994

5.
L. A. Santalo, Integral geometry and geometric probability, With a foreword by Mark Kac. Encyclopedia of Mathematics and its Applications, Vol. 1. Addison-Wesley Pub- lishing Co., Reading, Mass.-London-Amsterdam, 1976

6.
R. Schneider, Convex bodies: the Brunn-Minkowski theory, Encyclopedia of Mathemat- ics and its Applications, 44. Cambridge University Press, Cambridge, 1993

7.
G. Zhang, A suffcient condition for one convex body containing another, Chinese Ann. Math. Ser. B 9 (1988), no. 4, 447-451

8.
G. Zhang and J. Zhou, Containment measures in integral geometry, Integral geometry and convexity, 153-168, World Sci. Publ., Hackensack, NJ, 2006

9.
J. Zhou, On Bonnesen-type inequalities, Acta Math. Sin. 50, No. 6, 2007

10.
J. Zhou, When can one domain enclose another in R3?, J. Austral. Math. Soc. Ser. A 59 (1995), no. 2, 266-272 crossref(new window)

11.
J. Zhou, The suffcient condition for a convex body to enclose another in R4, Proc. Amer. Math. Soc. 121 (1994), no. 3, 907-913

12.
J. Zhou, Suffcient conditions for one domain to contain another in a space of constant curvature, Proc. Amer. Math. Soc. 126 (1998), no. 9, 2797-2803

13.
J.Zhou, Total square mean curvature of hypersurfaces, preprint submitted

14.
J. Zhou, The Willmore functional and the containment problem in R4, Sci. China Ser. A: Math. 50 (2007), no. 3, 325-333 crossref(new window)

15.
J. Zhou, On Willmore functional for submanifolds, Canad. Math. Bull. 50 (2007), no. 3, 474-480 crossref(new window)